# SDR QXEA2025072900283

- Difficulty date: July 29, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N652MK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000929
- Aircraft time: 66,786 hours, 5,337 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: EA3322
- Condition: Dislodged
- Location: Zone 800
- Part time: 6,786 hours, 5,337 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 9985. DURING BUSTLE REMOVAL EMERGENCY SLIDE SLID OUT OF ITS POSITION. PARTIAL SLIDE DEPLOYMENT. R2 DOOR EGRESS SLIDE HAS BEEN REMOVED. PLACED ON MEL 25-65-00.    INSTALLED NEW EMERGENCY-EVACUATION SLIDE ASSY ON R2 DOOR REF AMM 25-65-01-400-801-A. THIS CLEARS MEL. RETURNED TO SERVICE.
